Previous |  Up |  Next


Title: Introduction [120th birthday anniversary of Eduard Čech] (English)
Author: Hušek, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 54
Issue: 2
Year: 2013
Pages: 119-119
Category: editorial
Date available: 2013-06-25T12:45:22Z
Last updated: 2015-07-06
Stable URL:


Files Size Format View
CommentatMathUnivCarolRetro_54-2013-2_1.pdf 108.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo